MathSciNet Relay Station
MathSciNet bibliographic data
MR2368741 62N05
Kozachenko, Yu. V.; Pogorīlyak, O. O. Modeling logarithmic Gaussian Cox processes with given reliability and accuracy. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 70--83; translation in Theory Probab. Math. Statist. No. 76 (2008), 77–91
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement